MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(4).Device evaluated by mfr: the filter wire device was returned for evaluation.The wire returned separated from the delivery sheath, and the sheath was in good condition.However, the filter bag is fully detached and did not return.Also, the wire returned kinked in different sections, and the spring tip is kinked as well.However, the wire was not exposed through the sheath.The device was inspected under magnification, and it was possible to see that the filter bag is fully detached.Also, the spring tip is kinked.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 16jan2026.It was reported that the wire was exposed through the sheath slit.A 190 cm filterwire ez was selected for use.During preparation, upon flushing, it was found out that the wire was exposed through the sheath slit.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed filter bag detached.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: (b)(6).H6: evaluation conclusion codes: updated.With the available information, boston scientific concludes: device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Device technical analysis: the filter wire device was returned for evaluation.The wire returned separated from the delivery sheath, and the sheath was in good condition.However, the filter bag is fully detached and did not return.Also, the wire returned kinked in different sections, and the spring tip is kinked as well.However, the wire was not exposed through the sheath.The device was inspected under magnification, and it was possible to see that the filter bag is fully detached.Also, the spring tip is kinked.No other issues were identified during the product analysis.Risk review: a risk review was completed and confirmed that the event of filterwire wire exposed through sheath slit, filter detached/separated, guidewire bent/kinked and spring tip bent/kinked were defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific concludes the most probable root cause as device problem excluded because after visual inspection and microscope inspections in the complaint device, it was not possible to identify any evidence of the alleged issue on the device since the wire was not exposed through the sheath.Also, the evidence from the product record review did not identify a potential product quality issue.

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24332298
Report Number2124215-2026-08083
Device Sequence Number4811073
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)270122(10)35686099
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0035686099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight78 KG